# SDR SIMA201280801

- Difficulty date: November 4, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3913 - DURING PREFLIGHT, CREW REPORTED THE FLOOR EMERGENCY LIGHT AT 7 B/C TO BE INOPERATIVE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK WAS GOOD IAW SAAB MM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
